• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
Kathy D

Feeling so tired and light headed lately

11 posts in this topic

Happy Friday,

 

I was told to take my blood pressure if I feel this way after being prescribed procardia for Raynaud's several months ago. So far bp is a bit low but still good when I take it. I dont think its the procardia since I had several months of taking it with no side effects.

 

Any of you feel like this too?

 

Thanks,

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

Oh KD, I hope that you can find out what is going on so this dizziness and tiredness stops for you.

Doesn't sound at all fun :yawn:

 

As a matter of fact, I had a few minutes, last evening when my head started reeling. I couldn't focus and just felt I should put my head down. I "rode" it out and after about 15 minutes, the reeling stopped.

I'm thinking my BP may have dropped suddenly, for some reason :blink: (May be getting a headcold, or something, too.

 

Anyway, I hope you begin to feel better soon, KD.


Special Hugs,

 

Susie Kraft

ISN Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

I was put on procardia about 5 months ago and my bp is going up and down. I did have a post about the tiredness but I had that before starting the procardia. (I'm sitting here right now knowing that I need to go to the store, but my body doesn't want to get up and go). It's just getting worse. I will say with it getting colder out, I don't think the procardia is helping me. I go back to the rheumatologist the beginning of November and I'm looking forward to that visit. Keep us posted as to how you're feeling and if you find anything out.


Gigi08

Share this post


Link to post
Share on other sites

:yawn: The fatigue is my biggest problem right now. After 4 major surgeries in 4 years and whatever is going on with the Scleroderma, my get up and go, got up and went! Getting more rest now that I am not working is helping but boy oh boy do I feel guilty! I am (or was) one of those A type personalities but now I don't want to do much of anything.

 

I get to feeling kind of spacey - light headed a bit - and I am starting to wonder if I am imagining it or not. No doctors gave me anything for the fatigue - I had been anemic after the last surgery but the extra iron fixed that. Does the Procardia help with the tiredness? The doctor prescribe it for the Raynaud's but since it is not happening that often, I declined.

 

How on earth can you tell what is or isn't working when you are on a bunch of meds?

 

I am mall walking with my hubby three times a week - he does 4 one mile laps and I do two right now. I used to tell the doctors "I am allergic to exercise, I break out in a sweat". It doesn't hurt to walk but I do get tired easily - tired where all I have to do is close my eyes and I am asleep.

 

Best wishes to all and thanks for letting me pick your brains!! B)


 

Mary Alice

"Right is right, even if no one is doing it. Wrong is wrong, even is everyone is doing it." - Augustine

Share this post


Link to post
Share on other sites

March, I like your Avatar, also welcome to the forum. You wrote that No doctors have given you anything for fatigue. If they ever do will you let us know. We will all want whatever it is and we won't care who is first in line as long as they don't run out. I don't think the magic pill has been marketed yet. The closest thing so far I have found was when they had me on Prednisone back in May of this year. Wow! I felt like the energizer bunny for a week or two. I was able to get most of my house cleaned and organized in record time. Spring cleaning wasn't dreaded one bit. It was done before I realized what was giving me all that energy. If you aren't dealing with severe issues of Raynaud's or poor circulation to your extremities then you were wise to decline the Procardia. There are other medications out there that are milder and do the trick if you don't have major issues that you are dealing with. After recovering from all your surgeries then I guess you just need time to rebuilt your strength and stamina. You can always talk to your doctor about what medicines can you wean yourself from or stop taking because you aren't having issues any longer for what that medicine was prescribed for. It is always good to reduce our intake of medication when possible.


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hello Kathy

 

Could it be the methotrexate? From memory you've just started with it, I must admit I can't remember its side effects. If it continues please check with your doctor.

 

Take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Thanks for all the kind replies :)

 

I have a doctors appointment on Thursday and will definately address it. Will let you all know.

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

Hi Kathy

Yes I am very interested too! Post us the scoop! I go through Dizzy lizzy spells 2-3 times a day and have been for months! I will be walking down our hallway and literally stop and hang onto the wall for a minute just to get my bearings, or I get out of bed (maybe too fast) and head staight into the wall! Last time I saw my Specialist he said we would discuss weekly Intraveinus with Iron at my next appt.... I guess its wait and see time, I will post my doctor's recomendarions too.

Nice to meet you Kathy B)

Dizzy Sandra

Share this post


Link to post
Share on other sites

I think I can rule out the methotrexate. You were sooo close Amanda, as a matter of fact my doctor recently increased the dose! Today is methotrexate Thursday, take the dose tonight, but the lightheaded faint feeling is strong today (before my weekly dose). I love my house, great place to be stuck as I don't get out much, but this hugging the walls thing is becomming a bit much :)

 

Will update after appt this evening.

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

LOL, the doctor I saw last night was for examinations only, not treatment!

 

I will ask on my appointment in November with my regular doctor, or go in on an urgent call appointment if it gets worse.

 

Kathy


Diffuse Scleroderma Diagnosed March 2009

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0